Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42409
Title: Proof without words: an alternating geometrical series
Authors: Plaza, Angel 
UNESCO Clasification: 120222 Series, sumabilidad
Issue Date: 2018
Journal: Mathematical Gazette 
URI: http://hdl.handle.net/10553/42409
ISSN: 0025-5572
DOI: 10.1017/mag.2018.122
Source: The Mathematical Gazette [ISSN 0025-5572], v. 102 (555), p. 504-505
Appears in Collections:Comentario
Show full item record

Page view(s)

36
checked on Feb 28, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.